MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR VUE WIRELESS FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR VUE WIRELESS FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227214
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d4, h4: the serial/lot number and device manufacture date are unknown.(b)(4) as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that the vapr vue wireless footswitch device system will intermittently not respond to the footswitch.The biomed estimates that its not working approximately 20% of the time.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary
=
> the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: analysis performed in accordance with vapr vue service manual, wi-9549 rev j.Main component; mode switch sticking, non replaceable component therefore device is non-repairable and will be placed into long term hold.Functional : intermittent operation per service reports, this complaint can be confirmed.The device was non-repairable, and it is being placed into long term hold.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review
=
> manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.

Brand Name
VAPR VUE WIRELESS FOOTSWITCH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18796930
Report Number1221934-2024-00608
Device Sequence Number15239781
Product Code GEI
UDI-Device Identifier10886705009657
UDI-Public10886705009657
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227214
Device Lot NumberL26211800020010-TXA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown